# SDR DALA2018122437361

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 80,619 hours, 62,275 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON CONTROL TAB TRAILING EDGE EXPOSED COMPOSITE. PAINTED RIGHT WING AILERON CONTROL TAB PER MD-88 SRM-51-10-3B. PERFORMED RIGHT WING AILERON CONTROL TAB SATISFACTORY WEIGHT AND BALANCE PER MD-88 SRM 57-50-1 . REMOVAL AND INSTALLATION OF RIGHT WING AILERON CONTROL TAB WAS ACCOMPLISHED ON AMDS 2710-4376-RH NEW WEIGHT 7.97 NEW MOMENT -3.87 ASSET 0022617. (LP0873579)
